American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 114 found      Go to page: 1 2 3 4

[1] Frank Deutsch and Hein Hundal. Arbitrarily Slow Convergence of Sequences of Linear Operators. Contemporary Mathematics 636 (2015) 93-120.
Book volume table of contents
View Article: PDF

[2] Laurent Demaret and Armin Iske. Optimal $N$-term approximation by linear splines over anisotropic Delaunay triangulations. Math. Comp. 84 (2015) 1241-1264.
Abstract, references, and article information   
View Article: PDF

[3] Z. Ditzian and A. Prymak. Discrete $d$-dimensional moduli of smoothness. Proc. Amer. Math. Soc. 142 (2014) 3553-3559.
Abstract, references, and article information   
View Article: PDF

[4] Charles K. Chui and H. N. Mhaskar. Smooth function extension based on high dimensional unstructured data. Math. Comp. 83 (2014) 2865-2891.
Abstract, references, and article information   
View Article: PDF

[5] Ben Adcock and Anders C. Hansen. Generalized sampling and the stable and accurate reconstruction of piecewise analytic functions from their Fourier coefficients. Math. Comp. 84 (2015) 237-270.
Abstract, references, and article information   
View Article: PDF

[6] Alexander Rand, Andrew Gillette and Chandrajit Bajaj. Quadratic serendipity finite elements on polygons using generalized barycentric coordinates. Math. Comp. 83 (2014) 2691-2716.
Abstract, references, and article information   
View Article: PDF

[7] Borislav R. Draganov and Kamen G. Ivanov. A generalized modulus of smoothness. Proc. Amer. Math. Soc. 142 (2014) 1577-1590.
Abstract, references, and article information   
View Article: PDF

[8] Fernando D. Gaspoz and Pedro Morin. Approximation classes for adaptive higher order finite element approximation. Math. Comp. 83 (2014) 2127-2160.
Abstract, references, and article information   
View Article: PDF

[9] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information   
View Article: PDF

[10] Georges Klein. An Extension of the Floater--Hormann Family of Barycentric Rational Interpolants. Math. Comp. 82 (2013) 2273-2292.
Abstract, references, and article information   
View Article: PDF

[11] Ziqing Xie, Li-Lian Wang and Xiaodan Zhao. On exponential convergence of Gegenbauer interpolation and spectral differentiation. Math. Comp. 82 (2013) 1017-1036.
Abstract, references, and article information   
View Article: PDF

[12] Michael Griebel and Helmut Harbrecht. On the construction of sparse tensor product spaces. Math. Comp. 82 (2013) 975-994.
Abstract, references, and article information   
View Article: PDF

[13] Jian-Feng Cai, Bin Dong, Stanley Osher and Zuowei Shen. Image restoration: Total variation, wavelet frames, and beyond. J. Amer. Math. Soc. 25 (2012) 1033-1089.
Abstract, references, and article information   
View Article: PDF

[14] O. E. Kamenshchikova and T. O. Yanevich. An approximation of $L_p(\Omega)$ processes. Theor. Probability and Math. Statist. 83 (2011) 71-82. MR 2768849.
Abstract, references, and article information   
View Article: PDF

[15] Andrei Martínez-Finkelshtein, Evgenii A. Rakhmanov and Sergey P. Suetin. Heine, Hilbert, Pad\'{e}, Riemann, and Stieltjes: John Nuttall's work 25 years later. Contemporary Mathematics 578 (2012) 165-193.
Book volume table of contents   
View Article: PDF

[16] Haiyong Wang and Shuhuang Xiang. On the convergence rates of Legendre approximation. Math. Comp. 81 (2012) 861-877. MR 2869040.
Abstract, references, and article information   
View Article: PDF

[17] Thomas Hangelbroek. The penalized Lebesgue constant for surface spline interpolation. Proc. Amer. Math. Soc. 140 (2012) 173-187. MR 2833530.
Abstract, references, and article information   
View Article: PDF

[18] Ronald DeVore and Amos Ron. Approximation using scattered shifts of a multivariate function. Trans. Amer. Math. Soc. 362 (2010) 6205-6229. MR 2678971.
Abstract, references, and article information   
View Article: PDF

[19] Jared Tanner. Optimal filter and mollifier for piecewise smooth spectral data. Math. Comp. 75 (2006) 767-790. MR 2196991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] K. Kopotun, D. Leviatan and A. V. Prymak. Nearly monotone spline approximation in $\mathbb{L}_p$. Proc. Amer. Math. Soc. 134 (2006) 2037-2047. MR 2215773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tsogtgerel Gantumur and Rob Stevenson. Computation of differential operators in wavelet coordinates. Math. Comp. 75 (2006) 697-709. MR 2196987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. A. Pekarskii. Bernstein-type inequalities for the derivatives of rational functions in $L_{p}$-spaces, $0<p<1$, on Lavrent{'}ev curves. St. Petersburg Math. J. 16 (2005) 541-560. MR 2083568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ken'ichiro Tanaka, Masaaki Sugihara and Kazuo Murota. Numerical indefinite integration by double exponential sinc method. Math. Comp. 74 (2005) 655-679. MR 2114642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Francis J. Narcowich, Joseph D. Ward and Holger Wendland. Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting. Math. Comp. 74 (2005) 743-763. MR 2114646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hongsen Chen. Pointwise error estimates of the local discontinuous Galerkin method for a second order elliptic problem. Math. Comp. 74 (2005) 1097-1116. MR 2136995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jinchao Xu and Zhimin Zhang. Analysis of recovery type a posteriori error estimators for mildly structured grids. Math. Comp. 73 (2004) 1139-1152. MR 2047081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. Sinan Güntürk. Approximating a bandlimited function using very coarsely quantized data: Improved error estimates in sigma-delta modulation. J. Amer. Math. Soc. 17 (2004) 229-242. MR 2015335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Bin Han and Qun Mo. Tight wavelet frames generated by three symmetric $B$-spline functions with high vanishing moments. Proc. Amer. Math. Soc. 132 (2004) 77-86. MR 2021250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Borislav Karaivanov, Pencho Petrushev and Robert C. Sharpley. Algorithms for nonlinear piecewise polynomial approximation: Theoretical aspects. Trans. Amer. Math. Soc. 355 (2003) 2585-2631. MR 1975391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Rong-Qing Jia. Convergence rates of cascade algorithms. Proc. Amer. Math. Soc. 131 (2003) 1739-1749. MR 1955260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 114 found      Go to page: 1 2 3 4